RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 3(327), Pages 179–180 (Mi umn168)  

This article is cited in 6 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The law of entropy increase and generalized billiards

L. D. Pustyl'nikov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm168

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:3, 650–651

Bibliographic databases:

MSC: 82C35
Accepted: 23.04.1999

Citation: L. D. Pustyl'nikov, “The law of entropy increase and generalized billiards”, Uspekhi Mat. Nauk, 54:3(327) (1999), 179–180; Russian Math. Surveys, 54:3 (1999), 650–651

Citation in format AMSBIB
\Bibitem{Pus99}
\by L.~D.~Pustyl'nikov
\paper The law of entropy increase and generalized billiards
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 3(327)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn168}
\crossref{https://doi.org/10.4213/rm168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728660}
\zmath{https://zbmath.org/?q=an:0988.82030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..650P}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 3
\pages 650--651
\crossref{https://doi.org/10.1070/rm1999v054n03ABEH000168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084485600017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346543890}


Linking options:
  • http://mi.mathnet.ru/eng/umn168
  • https://doi.org/10.4213/rm168
  • http://mi.mathnet.ru/eng/umn/v54/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Deryabin M.V., Pustyl'nikov L.D., “Generalized relativistic billiards”, Regul. Chaotic Dyn., 8:3 (2003), 283–296  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. Deryabin M.V., Pustyl'nikov L.D., “On generalized relativistic billiards in external force fields”, Lett. Math. Phys., 63:3 (2003), 195–207  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Deryabin M.V., Pustyl'nikov L.D., “Exponential attractors in generalized relativistic billiards”, Comm. Math. Phys., 248:3 (2004), 527–552  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    4. L. D. Pustylnikov, “Geometricheskaya zadacha, svyazannaya s obobschennymi billiardami”, Matem. prosv., ser. 3, 9, Izd-vo MTsNMO, M., 2005, 86–92  mathnet
    5. L. D. Pustyl'nikov, “Generalized Newtonian periodic billiards in a ball”, Russian Math. Surveys, 60:2 (2005), 365–366  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Deryabin M.V., Pustyl'nikov L.D., “Nonequilibrium gas and generalized billiards”, J. Stat. Phys., 126:1 (2007), 117–132  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    7. L. D. Pustyl'nikov, M. V. Deryabin, “Nonequilibrium gas, entropy and generalized billiards”, Preprinty IPM im. M. V. Keldysha, 2014, 003, 10 pp.  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:292
    Full text:114
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019